# SDR 97UAL900616

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1821-1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAD AN AREA OF EXTENSIVE CORROSION DAMAGE BETWEEN BODY STATION 1821 AND BODY STATION 1841 ALONG LONGERON 47R.  AN AREA OF SKIN APPROXIMATELY 22.0 X 12.0 WAS REMOVED DUE TO EXCESSIVE MATERIAL LOST.  THE SKIN WAS REPAIRED USING A DOUBLER-TRIPLER.
